HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Seeding limit of anticommuting self-adjoint operators and nonrelativistic limit of Dirac operators

Files in This Item:
pre215.pdf1.23 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83359

Title: Seeding limit of anticommuting self-adjoint operators and nonrelativistic limit of Dirac operators
Authors: Arai, A. Browse this author
Issue Date: Sep-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 215
Start Page: 2
End Page: 35
Abstract: Let A and B be two ant1commut1ng self-adjoint operators and V ( 11,) be a sym­metric operator in a Hilbert space, where 11, > 0 is a parameter. We prove that, under some conditions for V ( K), the resolvents of KA + 11,2 i3 ± 11,2 I BI + V ( K) converge as K -+ oo. This solves in a most general form the nonrelativistk-limit problem of Dirac operators.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68961
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University